# SDR SWAA2023011992794

- Difficulty date: January 19, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 65,683 hours, 38,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMERGENCY EXIT LIGHT LENS CRACKED AT 6DEF; 8DEF; AND 12 ABC.   REMOVED AND REPLACED LENS IAW AMM 33-51-01.
